Gross-Hopkins duality and the Gorenstein condition

Dwyer, W. G., Greenlees, J. P. C. and Iyengar, S. B. (2011) Gross-Hopkins duality and the Gorenstein condition. Journal of K-theory, 8 (1). pp. 107-133. ISSN 1865-2433



Copyright, Publisher and Additional Information: © 2010 ISOPP. This is an author produced version of a paper subsequently published in Journal of K-Theory. Article available under the terms of the CC-BY-NC-ND license (
Keywords: math.AT; math.AT; math.AC; 55P60, 55M05 (primary), 55P42, 55P43, 57N65, 57P10 (secondary)
  • Published (online): 1 September 2010
  • Published: August 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Dec 2016 16:51
Last Modified: 05 May 2020 12:54
Published Version:
Status: Published
Publisher: Cambridge University Press (CUP): STM Journals - No Cambridge Open
Refereed: Yes
Identification Number:
Related URLs:


Filename: 0905.4777v2.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export